Log In Sign Up

OMG CLomid is killing me ....... AGAIN!


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 13th, 2007, 03:54 PM
Blessedx3
Guest
Posts: n/a
for those of you who dont know.... i had taken clomid 150mg back in Nov..... and it gave me cramps sooo bad because It caused me to grow cysts on my ovaries.... it was so bad they had me admitted to the hospital over night


we today the cramps started again on 200mg clomid this time..... i'm tring to hang in their ladies ... i know what the problem is atleast but this cramping is just crazzzzy bad....... grrrrrr....... ladies give me your srength to make it through please!!!!!!!
Reply With Quote
  #2  
February 13th, 2007, 05:06 PM
KittyMom's Avatar Mega Super Mommy
Join Date: Sep 2006
Location: Canada, eh?
Posts: 2,429
Send a message via MSN to KittyMom Send a message via Yahoo to KittyMom
Quote:
for those of you who dont know.... i had taken clomid 150mg back in Nov..... and it gave me cramps sooo bad because It caused me to grow cysts on my ovaries.... it was so bad they had me admitted to the hospital over night


we today the cramps started again on 200mg clomid this time..... i'm tring to hang in their ladies ... i know what the problem is atleast but this cramping is just crazzzzy bad....... grrrrrr....... ladies give me your srength to make it through please!!!!!!! [/b]
Oh my goodness, why did they up your dose if it was so bad on 150? I am sending you lots of strength vibes hun
__________________
Stina, to<div align="center">

<span style="font-family:Comic Sans MS">My Blog | My Chart</span>
I Love you forever, I Like you for always, As long as I'm living, my Daddy you will be
11/20/1939 - 05/31-2007</span>
[/b]</div>
Reply With Quote
  #3  
February 13th, 2007, 05:36 PM
klfc28
Guest
Posts: n/a
That's crazy s**t!

Lots of strength vibes!
Reply With Quote
  #4  
February 13th, 2007, 05:59 PM
Blessedx3
Guest
Posts: n/a
they up it every month you get a bfn til you maxz out att 200mg... then you take that for 2months til they start taking levels and such and give you a re refferal....... goshhh this stinks
Reply With Quote
  #5  
February 13th, 2007, 09:13 PM
Miles
Guest
Posts: n/a
OMG hun I am so sorry, no way would I think they would give you 200mg if you got the cyst. I so remember that too and I remember you having to be in the hospital, I pray it doesnt happen again and the outcome is a BFP for you.
Reply With Quote
  #6  
February 14th, 2007, 07:09 AM
Blessedx3
Guest
Posts: n/a
thanks hun!!!!
I have a call into the doc this morning about getting some pain meds but since he is not there yet could be awhile before they decide what they will do...
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 11:39 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0